Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36429
標題: (Applied Mathematical Modelling,24(12):899-914)A Recursive Method to the Optimal Control of M/G/1 Queueing System with Finite Capacity and Infinite Capacity
作者: K. H. Wang
J. C. Ke
關鍵字: Cost;Control;M/G/1 queue;Recursive method;Supplementary variable
出版社: Elsevier B.V.
Project: Applied Mathematical Modelling, Volume 24, Issue 12, Page(s) 899-914.
URI: http://hdl.handle.net/11455/36429
ISSN: 0307-904X
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.